Senco Network

To be completed by:


Time: - | Venue:


Senco Network 22nd September 2021, 9 - 12

Senco network will be on 22 September. Please book through Skills4Bradford

The event will be live on Teams but a recorded version will also be available.

The agenda is below:

 

Agenda (* available on you tube playlist )

Presenter

Time

9.00

Introductions and welcome *

Ruth Dennis – Principal Educational Psychologist

10 minutes

9.10

Health Minds Support to Schools*

Kay Tasker Smith / Sophie Davis, Specialist Senior EPs

20 minutes

9.30

CDC outcomes frameworks*

Josh Wadsworth - SEND Transformation and Compliance Coordinator

15

9.45

Introducing the SEND Advisor*

Alice Ngondi, Education Adviser for Special and PRU

15 minutes

10.00

BREAK

 

 

10.15

16 - 25 training*

Josh Wadsworth - SEND Transformation and Compliance Coordinator

15

10.30

Update from SENDIASS*

 

15 minutes

10.45

Making request for specialist provision - what and how *

Charlie Lowe, SEND Assessment Team Manager

10 minutes

10.55

SEND Update and Q and A

Niall Devlin, Strategic Manager, Integrated Assessment and Psychology

35 minutes


Information

Published: 03/09/2021
Audience: Sencos
Contact: Ruth Dennis

This item has been viewed 163 times.